# SDR UPS96420026

- Difficulty date: May 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION, I/B TRAILING EDGE WING PANEL HAS A TWO FT CRACK ON BOTTOM OF PANEL, CAUSED BY DAMAGED O/B MLG FOLLOW UP DOOR.  L/E WRITTEN UP ON ITEM 1 LOG PAGE 751782.  INSTALLED SPEED TAPE, AWAITING EO FOR SAID INTRIM REPAIR.  DEF PER NR 747-5700-8279A D109480 ASSIGNED.
